- -

Homeomorphisms on compact metric spaces with finite derived length

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Homeomorphisms on compact metric spaces with finite derived length

Show full item record

Kannan, V.; Gopal, S. (2016). Homeomorphisms on compact metric spaces with finite derived length. Applied General Topology. 17(2):129-137. doi:10.4995/agt.2016.4593.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72398

Files in this item

Item Metadata

Title: Homeomorphisms on compact metric spaces with finite derived length
Author: Kannan, V Gopal, Sharan
Issued date:
Abstract:
[EN] The sets of periodic points of self homeomorphisms on an ordinal of finite derived length are characterised, thus characterising the same for homeomorphisms on compact metric spaces with finite derived length. A ...[+]
Subjects: Ordinal , Homeomorphism , Periodic point
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2016.4593
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2016.4593
Type: Artículo

References

This item appears in the following Collection(s)

Show full item record